# SDR ASAA2025062358965

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 57,954 hours, 17,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT L1 DOOR ROTATION HANDLE USUALLY HARD TO OPEN AND CLOSE, STIFF. GROUNDED - YES. L1 DOOR OPEN AND CLOSES WITHIN LIMITS OF PRESSURE PER AMM 52-11-00. OPEN PRESSURE AT 418 IN LBS AND CLOSES 595 IN LBS. OPS CHECK GOOD AT THIS TIME.
